# SDR A6WA202011067402

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38327
- Condition: Dented
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 559 TO FS 559+16 AND BETWEEN STR 9R AND STR 10R DENTED.  DENT DIMENSIONS L=3.75'' W=0.50'' AND D=0.046''.  AIRCRAFT REMOVED FROM SERVICE.  CUT-OUT DAMAGED SKIN AT FS 559 TO FS 559+16 AND BETWEEN STR 9R AND STR 10R, REF EA AWAC-CRJ253-01521 REV: IR DATED 10/23/2020.  FABRICATED DOUBLER OUT OF 2024-T3 0.063'' SHEET UID: 3468788 REF EA AWAC-CRJ253-01521 REV: IR DATED 10/23/2020.  PERFORMED HFEC INSPECTION ON CUT-OUT AT FS 559 TO FS 559+16 AND BETWEEN STR 9R AND STR 10R AND OF REPAIR DOUBLER, REF EA AWAC-CRJ253-01521 REV: IR DATED 10/23/2020 AND CRJ-200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  INSTALLED REPAIR DOUBLER AT FS 559 TO FS 559+16 AND BETWEEN STR 9R AND STR 10R, REF EA AWAC-CRJ253-01521 REV: IR DATED 10/23/2020/UT GAUGE S/N 151136107 CAL DUE 09/16/21.  EVALUATED BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 426 AND RBL 37, ORIGINAL THICKNESS MEASURED 0.080'', REMAINING THICKNESS MEASURES 0.078''.  FOUND TO BE WITHIN LIMITS, REF BOMBARDIER REO NR 601R-53-41-666 REV C DATED 2012-11-06.
